# SDR DALA2022080405372

- Difficulty date: August 6, 2021
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-211
- Aircraft serial: 8502
- Aircraft time: 10,475 hours, 4,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE REQUIRED WITH 12 CALENDAR MONTHS PER ERA 593306-14. (FUSELAGE SKIN / #1, #5 LUG FITTING). LP# 1901680
